MathSciNet Relay Station
MathSciNet bibliographic data
MR2547937 (2011d:93195) 93E15 (34K20 34K50)
Bao, Jianhai; Hou, Zhenting; Yuan, Chenggui Stability in distribution of neutral stochastic differential delay equations with Markovian switching. Statist. Probab. Lett. 79 (2009), no. 15, 1663–1673.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement